# SDR 08FDEA03733

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 39,519 hours, 23,544 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: 698
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"AVIONICS SMOKE" WARNING ILLUMINATED AT 9000' ON CLIMB-OUT.  ACCOMPLISHED ALL QRH PROCEDURES.  INSPECTED AVIONICS COMPARTMENT, MIN EQUIP BAY AND  COCKPIT FOR EVIDENCE OF SMOKE OR FIRE.  NO DISCREPANCIES FOUND.  AVIONICS SMOKE DET WARNING, DISPLAYS AND ALERT LIGHTS WOULD NOT CLEAR.  FOUND DUCT SMOKE DETECTOR 11WA FAULTY.  REMOVED AND REPLACED 11WA DETECTOR .
